# SDR 97FDEA00026

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Out Of Adjust
- Location: Refueling Panel
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O, RECEIVED A TAIL FUEL FORWARD FOLLOWED SHORTLY BY A CROSSFEED DISAGREE.  CYCLED FSC AND TRIED TO MANAGE FUEL IN MANUAL, COULD NOT TRANSFER FUEL INTO THE MAINS.  IT APPEARS IF FUEL WAS IN FACT BEING TRANSFERRED EVEN THOUGH THERE WAS NO INDICATION ON THE SYNOPTIC PAGE.  ALSO, FUEL OFF SCHEDULE ALERT.  ON TAXI IN, FOUND REFUELING DISPLAYED ON SYNOPTIC.  FOUND POWER APPLIED TO REFUELING PANEL, SWITCH S1-108 NOT DEPRESSED WITH REFUELING DOOR CLOSED.  ADJUSTED STRIKER WITH SHIMS FOR SAME SWITCH ALL AT REFUELING PANEL, OPS NORMAL.
